# SDR ASOA20120504067

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 16,868 hours, 10,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ODOR COMING FROM PACK NR 1.  MX INSPECTED ACFT, OPS TESTED PACK NR 1 WITH NO DEFECTS NOTED, ACFT WAS APPROVED FOR RETURN TO SERVICE.
